# SDR PNSA2018040901

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N675
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 59,262 hours, 41,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING EXIT LOCATOR SIGN 45LN (AT LT OVERWING EXIT) DOESN'T WORK.
